# SDR USAA21010615BA025

- Difficulty date: June 10, 2010
- Submitted: June 15, 2010
- Operation: Air carrier
- Aircraft: N279AY
- Make and model: Airbus A330-243
- Aircraft serial: 1011
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Pressure Switch
- Condition: Faulty
- Location: Jhydraulic Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

CLT  FLT 786  CLT TO CDG.  ECAM: NORM BRAKE AND AUTOBRAKE.  NO BRAKES, ACCUMULATOR PRESSURE ONLY.  TOWED IN.  GREEN SYSTEM HYDRAULIC PRESSURE SWITCH 7JS1 REPLACED.
